# SDR SWIA202264866

- Difficulty date: January 5, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON #3 HINGE FITTING AT WS323 AFT WING SPAR IS GOUGED.   (C CHECK RO 3/11/2022)   REPAIRED LH AILERON HINGE #3 FITTING AT W.S.323.00 AFT SPAR IAW MHIRJ REO 601R-57-51-985 REV - - DATED 2022-01-31. COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337. NO CHANGE  TO WEIGHT AND BALANCE. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
